The Annals of Probability

Note: Correction to "A Counterexample to Perez's Generalization of the Shannon-McMillan Theorem"

John C. Kieffer

Full-text: Open access

Article information

Source
Ann. Probab. Volume 4, Number 1 (1976), 153-154.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996196

Digital Object Identifier
doi:10.1214/aop/1176996196

Mathematical Reviews number (MathSciNet)
MR386867

Zentralblatt MATH identifier
0338.94012

JSTOR
links.jstor.org

Citation

Kieffer, John C. Note: Correction to "A Counterexample to Perez's Generalization of the Shannon-McMillan Theorem". Ann. Probab. 4 (1976), no. 1, 153--154. doi:10.1214/aop/1176996196. https://projecteuclid.org/euclid.aop/1176996196


Export citation

See also

  • Original Article: John C. Kieffer. A Counterexample to Perez's Generalization of the Shannon-McMillan Theorem. Ann. Probab., Vol. 1, Iss. 2 (1973), 362--364.